Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Thanks for your suggestions on using drops with the lubricant. I went to the Dr. today and he suggested I use lacre-lube. I’ll try the two together. My eyes feel tired most of the time and by evening they are really bothering me. Thanks-Terri Sue from Iowa.

    Anonymous
    Post count: 93172

    Jenna,

    I too found that the eye lube just stopped being effective for me. I’ve
    started wearing a mask to bed. You know the kind for getting your
    beauty rest in the daytime? If you can’t find one of these (I had mine
    from an old airline), use a silk scarf tied around your head. Sure you
    look a little funny, but your eyes will thank you!

    -Lisa

    Anonymous
    Post count: 93172

    I just found this site. My mother has Graves and her eyes really bother her. Anyone with helpful ideas would really be appreciated

    Anonymous
    Post count: 93172

    Hi everybody,

    I have just found this group (someone in the alt.support.theyroid pointed it), and I am new to the GD.

    To me every thing started with eye problems. My eye begun etching and was red. Only after a while there was the protrusion.

    After a month on cortisone, the condition is better then it was but they are still very irritating. I think I still close them at night but I use lubricate ointment at night and drops every couple of hours.

    My question is if somebody know how to treat the eyes in order to prevent an irreversible damage by stopping the protrusion. My Doc. Is sending me to radiation of the tissues of the eyes. This treatment is terrifying me as I am not sure the damages greater then the help.

    Any help will be very highly appreciated.

    Thanks,
    Amnon

    Anonymous
    Post count: 93172

    I if can be of any help to you, email me. I have just the eye disease (4 yrs) and have had the radiation treatment on them

    Bruce

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.